Write a review

Botox is Not for Me - San Francisco, CA

I had botox to enhance my looks but it did the...

I had botox to enhance my looks but it did the opposite. I got bags under my eyes 5 days after the botox was injected. I called my doctor and he said he never heard of that before. I went to see him and he told me to take benadryl and claritin. It did nothing except I had the worst anxiety in my life. I am a high strung person but do not suffer from anxiety. Thankfully, the anxiety only lasted one week. My face however, still has bags under my eyes. I am praying that everyone is right and that when the botox wears off my bags will go away. I was happy before I had botox and now I am not. I look tired and at least 5 years older if not 10. Help

Was this review helpful? 2 others found this helpful

Comments (5)

I didn't take it offensively. I was just letting everyone know that it is never out of my mind and I can't wait for it to go away. Thank you
  • Reply

Oh, yeah I can totally understand how that would be the case. :( Are things the same as before, or have you noticed any changes?

  • Reply

I'm sorry to hear you got the eye bags too. They are certainly no fun. How long has it been since you received your injections?

  • Reply
4 weeks and one day but whose counting?
  • Reply

I'm sorry, I didn't mean that offensively if it came off that way. I was just asking because from what I've heard Botox usually lasts 3-6 months on average, hopefully it will move through your system quicker. Please keep us updated on how you are doing.

  • Reply